Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Regular Riemannian $ s$-manifolds of noncompact type


Author: Cristián U. Sánchez
Journal: Proc. Amer. Math. Soc. 88 (1983), 110-112
MSC: Primary 53C35; Secondary 53C42
MathSciNet review: 691288
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note it is proven that a regular Riemannian $ s$-manifold of noncompact type (see below) cannot be immersed isometrically and equivariantly in $ {R^n}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C35, 53C42

Retrieve articles in all journals with MSC: 53C35, 53C42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0691288-0
PII: S 0002-9939(1983)0691288-0
Keywords: Regular $ s$-manifold, isometric equivariant immersion, Levi decomposition, $ 3$-symmetric space
Article copyright: © Copyright 1983 American Mathematical Society